How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31198
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

A month ago my friend took 1g of MDMA over 2 days. It was a

Resolved Question:

A month ago my friend took 1g of MDMA over 2 days. It was a slight overdose on the first day. Since then he feels like he is drunk and has not got back to the real world except that he can think clearly.

besides that, he was not able to read for a week, had cognitive problems, felt burning sensation in the brain, felt fatigue and recently became more short-sited.

doctor said it was due to stress and anxiety and did not give an MRI scan, but he was not stressed until he noticed that he was not able to read

is there any advice on how he can get back to normal or prevent symptoms from getting gradually worse?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Chip replied 3 years ago.
Hi--for one thing he definitely needs a brain MRI to make certain he didn't have a bleed in his brain and a possible stroke. If that's not the case, he needs to see a neurologist and a psychologist for more evaluation and for a series of cognitive testing that can direct the doctors to a course of therapy that will resolve his problems. In a sense he is probably suffering from the equivalent of a post concussion syndrome
Dr. Chip and 5 other Medical Specialists are ready to help you